Revista Matemática Iberoamericana

Full-Text PDF (445 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 2, 2012, pp. 305–350
DOI: 10.4171/rmi/679

Published online: 2012-04-22

Sub-gaussian measures and associated semilinear problems

Pierre Fougères[1], Cyril Roberto[2] and Boguslaw Zegarliński[3]

(1) Université Paul Sabatier, Toulouse, France
(2) Université Paris Ouest Nanterre la Défense, France
(3) Imperial College, London, UK

We study the existence, smoothing properties and the long time behaviour for a class of nonlinear Cauchy problems in infinite dimensions under the assumption of $F$-Sobolev inequalities.

Keywords: $F$-Sobolev inequalities, semilinear parabolic problems, infinite dimensions

Fougères Pierre, Roberto Cyril, Zegarliński Boguslaw: Sub-gaussian measures and associated semilinear problems. Rev. Mat. Iberoam. 28 (2012), 305-350. doi: 10.4171/rmi/679